Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 23 found articles
 
 
  Another logarithmic functional equation
 
 
Title: Another logarithmic functional equation
Author: Heuvers, K. J.
Appeared in: Aequationes mathematicae (AEM)
Paging: Volume 58 (1999) nr. 3 pages 260-264
Year: 1999
Contents:
Publisher: Birkhäuser-Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 23 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands